# SDR ORJA9803

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 25.  REMOVED AND REPLACED LIGHT ASSY, OPS CHECK GOOD.  (M)
